Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The dispersion of the coefficients of univalent functions


Author: D. H. Hamilton
Journal: Trans. Amer. Math. Soc. 276 (1983), 323-333
MSC: Primary 30C50
MathSciNet review: 684512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hayman $ {T_a}$ function for the asymptotic distribution of the coefficients of univalent functions has a continuous derivative which is closely related to the asymptotic behavior of coefficient differences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0684512-6
PII: S 0002-9947(1983)0684512-6
Article copyright: © Copyright 1983 American Mathematical Society